# SDR SWIA202055471

- Difficulty date: November 27, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERRATED PLATE FOR PASSENGER DOOR FORWARD ANCHOR FITTING HAS CORROSION ABOVE AND BELOW ANCHOR FITTING.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED WITH NEW SERRATED PLATE FOR PASSENGER DOOR FORWARD ANCHOR FITTING, REF CRJ 200 AMM 52-11-17-400-804.
